# SDR TRBA2012030004

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 28,443 hours, 31,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT FOUND THE RT AFT FUSELAGE EMERGENCY FLOOD LIGHT INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED OPS CHECK ON THE RT AFT FUSELAGE EMERGENCY FLOOD LIGHT.  OPS CHECKED GOOD. NO PARTS R & R. THE ACFT WAS RETURNED TO SERVICE.
